| Catalog Number |
0204511 |
| Medical Device Problem Codes |
Leak/Splash (1354); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a valvuloplasty procedure by using the true balloon.It was reported that during the procedure, the leak is allegedly observed at the connection where the balloon is attached to the tubing.The procedure was completed using another balloon.There was no reported patient injury.